# SDR UHLA2014100400702

- Difficulty date: October 4, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 28,269 hours, 17,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND FWD AND AFT DOOR LOCK FITTING ON BEAM LOWER FWD CARGO DOOR CUTOUT. R & R LOWER BEAM FWD CARGO DOOR CUTOUT.  MAJOR REPAIR.
